# SDR HALA20240618162

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 42,987 hours, 6,870 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 1R INTERPHONE INTERMITTENT. REMOVED AND REPLACED 1R HANDSET PER AMM 23-73-44. OK FOR SVC.
